14 weeks pregnant mother

Question: Why does black potty comes after taking livogen tablet.

1 Answers
Question
Answer: It happens initially for few days.. Later everything will be fine.. It is because of iron content in the pills.. It must go right within a week.. If not, consult doctor
Similar Questions with Answers
Question: Taking livogen tablet darken my baby skin
Answer: Hello dear. Congratulations on your pregnancy. The complexion of the foetus which is growing inside your womb will be a mixture of the genes from the father and mother and it has got nothing to do with your diet. Take care.
»Read All Answers
Question: Does Livogen tablet intake cause shivering and body weak? Whenever I take Livogen tablet after having food, am feeling weak whole day and getting shivering. Does anyone experiencing the same? If so, what to do?
Answer: I seems it is not suiting you ...Ask your doctor to change your medicine . Although I had livogen and dint get any abnormal symptoms. Take care
»Read All Answers
Question: After taking iron tablet,the stool is black in colour
Answer: Hello dear. Yes this would be due to iron tablets. It's fine, nothing to worry about. Take care.
»Read All Answers